# SDR SIMA200419613

- Difficulty date: July 6, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 72253813007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, FOUND GALLEY ARE FRAME AT STATION 258 CORRODED ON PREVIOUS REPAIR.  REMOVED EXISTING SHIM AND BLENDED THE FRAME.  PERFORMED AN EDDY CURRENT AND FOUND NO REJECTABLE INDICATIONS.  FABRICATED A NEW FILLER FOR REPAIR.  REPAIR DONE IAW SAAB 340 SRM, SRM 72LKS 3079 REV 43, CHAPTERS 51-7040 AND 53-70-30.  (M)
